Lecanemab-irmb

Seeing this side effect in someone you care for? Eleplan keeps diagnoses, medications and appointments in one plan.

Start free with Eleplan

Medication side effect

Can Lecanemab-irmb cause infusion related reaction?

Other anti-dementia drugs

Yes — infusion related reaction has been reported as a side effect of Lecanemab-irmb in FDA adverse-event reports (FAERS) and product labeling. It is among the more frequently reported events for this medication. These are voluntary reports, so they show what's been reported, not how often it happens.

Frequently asked questions

Is infusion related reaction a side effect of Lecanemab-irmb?

Yes — infusion related reaction has been reported as a side effect of Lecanemab-irmb in FDA adverse-event reports (FAERS) and/or its labeling. These are voluntary reports, so they show what's been reported, not how often it happens.

How common is infusion related reaction with Lecanemab-irmb?

infusion related reaction is among the more frequently reported events for Lecanemab-irmb in FAERS. Reporting volume isn't a true incidence rate — check the prescribing information for documented frequencies.

What should I do if I have infusion related reaction while taking Lecanemab-irmb?

Don't stop a prescribed medication on your own. Tell your prescriber or pharmacist — they can tell you whether it's expected, whether it needs attention, and what to do next.

Informational only, drawn from FDA adverse-event reporting (FAERS) and labeling — not medical advice, and not proof a medication caused an effect. Talk to your clinician or pharmacist about any side effect.

Look up another medication

Powered by Eleplan

Tracking a side effect is easier when the whole plan is in one place.

Log symptoms, keep every medication and its history, and prep questions for your next visit — with Ellie, your AI care assistant, on top of it all. Free to start.